# SDR C2XA10CL071

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 21,446 hours, 11,283 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02066385
- Condition: Faulty
- Location: Nr 2
- Part time: 21,448 hours, 11,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP FLT 2816 THE CREW REPORTED, THE FIRST OFFICER'S AIRSPEED INDICATION IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 AIR DATA COMPUTER, OPERATIONAL CHECKS WERE GOOD.
